# SDR 2008UALA03811

- Difficulty date: July 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 28,700 hours, 7,576 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRIMARY HYD PUMP PRESS LIGHT AFTER ENGINE START.  *S/D*  SUSPECT FAULTY HYDRAULIC PUMP.  REPLACED HYDRAULIC IAW MM 29-11-05, OP CHECK GOOD.  AC OK FOR SERVICE.
